On biconservative surfaces in 4-dimensional Euclidean space


YEĞİN ŞEN R., Turgay N. C.

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol.460, no.2, pp.565-581, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 460 Issue: 2
  • Publication Date: 2018
  • Doi Number: 10.1016/j.jmaa.2017.12.009
  • Title of Journal : JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.565-581

Abstract

In this paper, we study non-CMC biconservative surfaces with flat normal bundle in the Euclidean 4-space E-4. First, we determine locally all parallel normalized mean curvature vector (PNMCV) biconservative surfaces in E-4, showing that they are certain rotational surfaces. Then, we consider meridian surfaces lying on a rotational hypersurface of E-4 and construct a family of biconservative surfaces with flat normal bundle and non-parallel normalized mean curvature vector. (C) 2017 Elsevier Inc. All rights reserved.